On ockham algebras: Congruence lattices and subdirectly irreducible algebras

Studia Logica 55 (2):319 - 346 (1995)

Distributive bounded lattices with a dual homomorphism as unary operation, called Ockham algebras, were firstly studied by Berman (1977). The varieties of Boolean algebras, De Morgan algebras, Kleene algebras and Stone algebras are some of the well known subvarieties of Ockham algebra. In this paper, new results about the congruence lattice of Ockham algebras are given. From these results and Urquhart's representation theorem for Ockham algebras a complete characterization of the subdirectly irreducible Ockham algebras is obtained. These results are particularized for a large number of subvarieties of Ockham algebras. For these subvarieties a full description of their subdirectly irreducible algebras is given as well.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01061240
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,878
Through your library

References found in this work BETA

An Algebraic Approach to Non-Classical Logics.Helena Rasiowa - 1974 - Warszawa, Pwn - Polish Scientific Publishers.
Distributive Lattices.Raymond Balbes & Philip Dwinger - 1977 - Journal of Symbolic Logic 42 (4):587-588.
On the Representation of Quasi-Boolean Algebras.A. Bialynicki-Birula & H. Rasiowa - 1957 - Journal of Symbolic Logic 22 (4):370-370.
Universal Algebra.George Grätzer - 1982 - Studia Logica 41 (4):430-431.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
38 ( #188,985 of 2,318,378 )

Recent downloads (6 months)
2 ( #564,456 of 2,318,378 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature